# SDR 2007FA0000969

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: General aviation
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 538715
- Part serial: 248A
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINE TRANSVERSE CRACK(S) LOCATED NEAR THE CENTER PORTION OF PART.
